# SDR IPXA2019091846953

- Difficulty date: August 26, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: A54515241502
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR #1 PYLON AFT DRAIN LINE COVER FAIRING HAS O/B PLATE (STIFFENER) CRACKED. REPAIRED CRACKED #1 PYLON AFT DRAIN LINE COVER FAIRING O/B PLATE (STIFFENER) IAW EA 300-5451-01-A7887 REV IR AND EO A300-5450-73859-A. (MINOR)
